Beyond Natural Sciences
Applied Mathematics and Nonlinear Sciences

Article details
Buy now
Available online: February 05, 2018

A global solution for a reaction-diffusion equation on bounded domains

Farhad Khellat, Mahmud Beyk Khormizi
Volume 3 - Issue 1.     Year 2018.     Pages 15–22.

DOI: 10.21042/AMNS.2018.1.00002

Abstract

‎‎In the literature‎, ‎it has been proved the existence of a pullback global attractor for reaction-diffusion equation on a bounded domain and under some conditions‎, ‎a uniform bound on the dimension of its sections‎. ‎Using those results and putting a bound on the diameter of the domain‎, ‎we proved that the pullback global attractor consists only of one global solution‎. ‎As an application to this result‎, ‎a bounded perturbation of Chafee-Infante equation has been studied‎.

   View all volumes & issues

Journal details

ISSN:
2444-8656
Category:
Applied Mathematics, Nonlinear Sciences

Metrics

This journal is indexed by:

This journal works looking for quality under the standards of:

© UP4, Institute of Sciences, S.L.

CIF: B-30894240
C/ Isla de la Bahía, no8, BQ 3, 4, VVDA 70,
FINCA 06813, 30868 Isla Plana (Cartagena)
(+34) 968 152055/ (+34) 600397005
info@up4sciences.org
http://www.up4sciences.org

Blog

  
Society registered at the Region of Murcia Mercantil Register issue 3111, paper 84, inscription 1 with sheet MU-88065